# SDR WX0A2023111031887

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 34,389 hours, 21,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 26096
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MEGAPHONE NOT WORKING / REMOVED AND REPLACED FWD MEGAPHONE, OPS CHECK GOOD, W/REF TO AMM 25-65-51-710-002-A AND LOPA AIRCRAFT DRAWING STANDARD PRACTICES"
